# SDR FDEA201005291726

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A70441
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFORMATION AT FR STA 5-70, BETWEEN LONG 49R - 50R.  SKIN DEFORMED AT FR STA 5-70 BETWEEN LONG 49R -50R TRIMMED OUT AND CARRIED OUT   REPAIR AS PER SRM 53-00-01 FIG 201 REV 43.  HFEC INSP CARRIED OUT IAW DAC NDT SPM REV 13, 06-10-01.001 ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
